| Model Number |
FUSED LIGHT CABLE, 5.0 MM X 274CM (9.0') |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 06/21/2022, it was reported by a sales representative via sems that an ar-3240-5027 fused light cable was overheating during an unspecified procedure, no patient was affected.This was discovered during use with no impact to the patient.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.See attached for supplier evaluation.